# SDR A6WA201304234926

- Difficulty date: April 9, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATT RIB'S ARE CRACKED IN RIGHT AND LEFT MLG WHEEL WELL'S.  REPAIRED PER BOMBARDIER REO 601R-57-51-046 REV B.
